Posted , 7 users are following.
Some time has passed on this thread since anyone has reported their situation with taste loss from taking Lamasil 250. I would like to hear others' experiences. I'm 57 years old and took Lamsil for five weeks before noticing a several taste alteration to almost all food and liquids. I quit the medication instantly. I think I recognized the issue quickly because I'm a cancer survivor who has also experienced metalic mouth from four rounds of chemotherapy. This experience of taste loss has scared me much more than the metallic mouth that developed from chemotherapy because I recovered quickly (after each round) from that taste disturbance. I'm headed into my fourth week, after quitting the medication, April 23, 2017. I've noticed a few improvements such as being able to taste Italian soda (blood orange), carbonated wine, hamburger, fried chicken, a flavorful ham/bean/vege/ soups, Chocolate Boost, bacon and egg (with a lot of salt). I can also taste some vege/fruit smoothies from the local Juice Bar and a hint of strawberry or cocoa in the chocolate/banana shakes I make at home. But overall, I have a long way to go, as I can't taste bread, sandwich meats, crackers, peanut butter, cheese, some raw veges/fruits, potatoes/pasta or anything sweet. And in the past week or so, I've developed alternating mouth tastes of hot and citrus or salty. It's very annoying. I've tried Biotene and hard candy but it's a constant distraction. And finding food I can taste is equally challenging.
1 like, 66 replies